MathSciNet Relay Station
MathSciNet bibliographic data
MR1050529 81T13
Hong, Jooyoo; Kim, Yoonbai; Pac, Pong Youl Multivortex solutions of the abelian Chern-Simons-Higgs theory. Phys. Rev. Lett. 64 (1990), no. 19, 2230–2233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement